Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Delayed periods, fatigue, nausea, headache, sore breasts post mirena IUD removal. Cause?

I had my mirena iud removed after 5 yrs on oct 2011 since then my cycle has been fairly regular ranging from every 4 to 5 weeks my last cycle was on may 5 2012 nothing since. I am extremely tired a little nauseaous headaches sore breast i took a urine test but it was negative. Can I be pregnant? If I am not why has my cycle not started?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion as your urine pregnancy test is negative get a pelvic ultrasonography and b HCG testing because it can be an early pregnancy or worse ectopic tubal pregnancy and then visit a gynecologist with reports
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 11 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor